# SDR 2000ZZZM180

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GSUEE
- Make and model: Airbus A320-231
- Aircraft serial: 363
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: D335916000087
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 8810 - SJD-DEN - TRANSFER FROM CABIN DEFECTS LOG EXIT LIGHTS ABOVE AFT DOORS FLICKER AND TURN OFF INTERMITTENTLY.  COULD NOT DUPLICATE ON GROUND, PERFORMED BITE CHECK, CHECK OK.  (M)
